Alert archive / Florida / Tornado Warnings in 2017
Tornado Warning 65, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at May 23, 2017, 8:53 PM EDT for Charlton County, Georgia; Baker County, Duval County, Nassau County, Florida. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2017, 8:53 PM EDT (00:53 UTC)
- Expired
- May 23, 2017, 9:13 PM EDT
- In force
- 20 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Baker County, FL, Duval County, FL, Nassau County, FL, Charlton County, GA
The radar
The Jacksonville radar (KJAX), 55 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:45 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 924 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 303 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 10.7
The text
As transmitted.
909
WFUS52 KJAX 240053
TORJAX
FLC003-031-089-GAC049-240145-
/O.NEW.KJAX.TO.W.0065.170524T0053Z-170524T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
853 PM EDT TUE MAY 23 2017
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Southwestern Nassau County in northeastern Florida...
Southern Baker County in northeastern Florida...
West central Duval County in northeastern Florida...
South central Charlton County in southeastern Georgia...
* Until 945 PM EDT
* At 853 PM EDT, severe thunderstorms capable of producing a tornado
were located along a line extending from near Olustee to near Glen
St. Mary, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Glen St. Mary around 900 PM EDT.
Macclenny around 905 PM EDT.
Other locations impacted by these tornadic storms include Baldwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3031 8243 3050 8195 3022 8194 3018 8243
TIME...MOT...LOC 0053Z 246DEG 21KT 3023 8238 3028 8220
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
ENYEDI2 follow-up statements
312
WWUS52 KJAX 240103
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
903 PM EDT TUE MAY 23 2017
FLC003-031-089-GAC049-240145-
/O.CON.KJAX.TO.W.0065.000000T0000Z-170524T0145Z/
Nassau FL-Baker FL-Duval FL-Charlton GA-
903 PM EDT TUE MAY 23 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
SOUTHWESTERN NASSAU...SOUTHEASTERN BAKER...WEST CENTRAL DUVAL AND
SOUTH CENTRAL CHARLTON COUNTIES...
At 903 PM EDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from Sanderson to Glen St. Mary,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Glen St. Mary around 920 PM EDT.
Macclenny around 925 PM EDT.
Other locations impacted by these tornadic storms include Baldwin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3034 8234 3050 8195 3022 8194 3021 8232
TIME...MOT...LOC 0103Z 246DEG 22KT 3026 8229 3030 8216
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
ENYEDI228 WWUS52 KJAX 240113 SVSJAX Severe Weather Statement National Weather Service Jacksonville FL 913 PM EDT TUE MAY 23 2017 FLC003-031-089-GAC049-240123- /O.CAN.KJAX.TO.W.0065.000000T0000Z-170524T0145Z/ Nassau FL-Baker FL-Duval FL-Charlton GA- 913 PM EDT TUE MAY 23 2017 ...THE TORNADO WARNING FOR SOUTHWESTERN NASSAU...SOUTHEASTERN BAKER...WEST CENTRAL DUVAL AND SOUTH CENTRAL CHARLTON COUNTIES IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. However gusty winds are still possible with these thunderstorms. A tornado watch remains in effect until 1100 PM EDT for southeastern Georgia. LAT...LON 3034 8234 3050 8195 3022 8194 3021 8232 TIME...MOT...LOC 0111Z 246DEG 21KT 3028 8224 3032 8211 $$ ENYEDI
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 23, 8:04 PM EDT, 49 minutes earlier.
Area forecast discussion, May 23, 8:04 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
804 PM EDT Tue May 23 2017
...TORNADO WATCH THROUGH 11 PM SE GA...
.UPDATE...Waves of showers and thunderstorms with discrete supercells
continued to track quickly to the NE across SE GA this evening
where a tornado watch was in effect. Convection will continue to
increase in coverage and intensity over the next couple hours
across NE Florida as a frontal zones across south- central GA
continues to settle farther south as upper leveling forcing
increases from the SW. Deep layer SW flow and very high moisture
content will continue to stream over the local area tonight
through Wed continuing waves of strong to severe storms and
locally heavy rainfall. Will continue to refrain from flood watch
at this time. Muggy and mild overnight conditions with lows in the
low/mid 70s.
&&
.AVIATION...Waves of showers and thunderstorms will impact the
terminals through the next 36 hrs brining at minimum MVFR
conditions. Severe storms will be possible, and capable of wind
gusts to 50 kts. Breezy SW winds will continue through the night
with gusts outside of convection near 25 kts at times.
&&
.MARINE...Small craft advisory conditions. Potential gale force
gusts Wed and Wed night.
Rip Currents: Low risk of rip currents.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 68 82 61 79 / 70 100 40 10
SSI 72 84 68 80 / 70 100 50 10
JAX 71 85 65 83 / 70 100 50 10
SGJ 71 84 67 82 / 70 90 60 20
GNV 70 82 65 81 / 80 100 60 10
OCF 72 81 67 82 / 80 90 60 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 2 PM EDT Thursday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM-Waters from Altamaha Sound GA to
Fernandina Beach FL from 20 to 60 NM-Waters from Fernandina
Beach to St. Augustine FL from 20 to 60 NM-Waters from St.
Augustine to Flagler Beach FL from 20 to 60 NM.
&&
Enyedi/Nelson/McGinnisHazardous weather outlook, May 23, 3:13 PM EDT, 5 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 313 PM EDT Tue May 23 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-241915- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 313 PM EDT Tue May 23 2017 ...TORNADO WATCH IN EFFECT FOR SE GA AND HAMILTON COUNTY FL... ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY... ...WIDESPREAD HEAVY RAINFALL POSSIBLE LATE TONIGHT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight... Tornado watch in effect for all of SE GA and HAMILTON COUNTY FL. Potential exists for strong to severe storms through Tonight. Small craft advisory in effect. Widespread heavy rainfall possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... An unusually strong late season frontal system will continue to bring multiple rounds of widespread rain Wednesday and Wednesday night. There is a slight risk of severe thunderstorms for all of southeast Georgia and northeast Florida through Wednesday evening. Localized flooding, damaging wind gusts, isolated tornadoes, and hail will be possible. Additional widespread rainfall amounts of 2 to 4 inches will be possible through Wednesday night. A small craft advisory is in effect through Thursday afternoon. The strongest winds are expected Wednesday night and a Gale Warning may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation IS REQUESTED. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
In the hours before
Special weather statement, May 23, 7:22 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
722 PM EDT TUE MAY 23 2017
FLZ022-023-240000-
Columbia FL-Baker FL-
722 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BAKER AND CENTRAL
COLUMBIA COUNTIES UNTIL 800 PM EDT...
At 722 PM EDT, Doppler radar was tracking a strong thunderstorm over
Columbia, or 8 miles south of Lake City, moving northeast at 30 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Lake City, Columbia, Sanderson, Watertown, Lulu and Olustee.
LAT...LON 3041 8233 3018 8218 3014 8232 3014 8246
3011 8245 3010 8246 3002 8272 3011 8278
TIME...MOT...LOC 2322Z 241DEG 28KT 3008 8269
NELSONSpecial weather statement, May 23, 7:24 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
724 PM EDT TUE MAY 23 2017
GAZ132-149-150-240000-
Ware GA-Atkinson GA-Coffee GA-
724 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COFFEE...EASTERN
ATKINSON AND NORTHWESTERN WARE COUNTIES UNTIL 800 PM EDT...
At 724 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pearson, moving northeast at 35 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Pearson, Dixie Union, Bickley, Millwood and Axson.
A tornado watch remains in effect until 1100 PM EDT for southeastern
Georgia.
LAT...LON 3136 8288 3150 8260 3147 8260 3147 8252
3133 8240 3119 8288 3131 8294
TIME...MOT...LOC 2324Z 246DEG 31KT 3128 8282
SHASHYSpecial weather statement, May 23, 7:32 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
732 PM EDT TUE MAY 23 2017
FLZ020-022-240015-
Columbia FL-Hamilton FL-
732 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLUMBIA AND
SOUTHEASTERN HAMILTON COUNTIES UNTIL 815 PM EDT...
At 732 PM EDT, Doppler radar was tracking a strong thunderstorm over
Suwannee Springs, moving east at 30 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 1100 PM EDT for northern
Florida.
LAT...LON 3059 8257 3058 8246 3039 8246 3037 8289
3039 8289 3038 8291 3046 8294
TIME...MOT...LOC 2332Z 256DEG 28KT 3040 8293
NELSONSpecial weather statement, May 23, 7:48 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
748 PM EDT TUE MAY 23 2017
FLZ020>022-240030-
Columbia FL-Hamilton FL-Suwannee FL-
748 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE...NORTHERN
COLUMBIA AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 830 PM EDT...
At 748 PM EDT, Doppler radar was tracking a strong thunderstorm over
Live Oak, moving northeast at 45 mph.
Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Live Oak, White Springs, Suwannee Springs, Winfield, Suwannee Valley,
Dowling Park, Belmont, Wellborn, Newburn and Houston.
A tornado watch remains in effect until 1100 PM EDT for northern
Florida.
LAT...LON 3026 8324 3029 8323 3031 8321 3032 8322
3033 8321 3059 8268 3029 8252 3015 8323
3017 8323 3018 8325 3023 8324 3023 8325
3025 8324 3025 8325 3026 8325
TIME...MOT...LOC 2348Z 245DEG 40KT 3030 8299
NELSONSpecial weather statement, May 23, 8:35 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
835 PM EDT TUE MAY 23 2017
FLZ020>022-240115-
Columbia FL-Hamilton FL-Suwannee FL-
835 PM EDT TUE MAY 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUWANNEE...CENTRAL
COLUMBIA AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 915 PM EDT...
At 835 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Suwannee Springs to near Mayo. Movement
was northeast at 35 mph.
Wind gusts of 45 to 55 mph can be expected along with possible minor
damage. Doppler radar has indicated weak rotation within this storm.
Tornadoes may develop with little or no advanced warning.
Locations impacted include...
Lake City, Live Oak, White Springs, Wellborn, Five Points, Winfield,
Suwannee Valley, Obrien, Luraville and Mcalpin.
A tornado watch remains in effect until 1100 PM EDT for northern
Florida.
LAT...LON 3039 8291 3046 8246 3043 8246 2998 8283
2998 8296 2999 8296 3001 8298 3001 8300
3003 8301 3007 8307 3008 8307 3009 8311
3011 8312 3010 8314 3011 8316 3009 8319
3011 8320
TIME...MOT...LOC 0035Z 246DEG 29KT 3034 8290 3003 8323
ENYEDISpecial weather statement, May 23, 8:39 PM EDT, 14 minutes before
Special Weather Statement National Weather Service Jacksonville FL 839 PM EDT TUE MAY 23 2017 FLZ022-023-GAZ164-240130- Columbia FL-Baker FL-Charlton GA- 839 PM EDT TUE MAY 23 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BAKER...CENTRAL COLUMBIA AND SOUTH CENTRAL CHARLTON COUNTIES UNTIL 930 PM EDT... At 839 PM EDT, Doppler radar was tracking strong thunderstorms along a line extending from near Sanderson to near Watertown. Movement was northeast at 35 mph. Wind gusts of 45 to 55 mph can be expected along with possible minor damage. Doppler radar has indicated weak rotation within this storm. Tornadoes may develop with little or no advanced warning. Locations impacted include... Lake City, Macclenny, Glen St. Mary, Watertown, Olustee, Sanderson and Five Points. A tornado watch remains in effect until 1100 PM EDT for southeastern Georgia. LAT...LON 3051 8206 3034 8255 3011 8273 3022 8205 TIME...MOT...LOC 0039Z 245DEG 23KT 3027 8225 3019 8256 ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:15 PM EDT | Tornado Warning | JAX | Pierce, Wayne | 45 min |
| May 23, 8:55 PM EDT | Tornado Warning | JAX | Wayne | 35 min |
| May 23, 9:12 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 17 min |
| May 24, 10:38 AM EDT | Special Weather Statement | JAX | Atkinson, Clinch | 52 min |
| May 24, 10:47 AM EDT | Severe Thunderstorm Warning | JAX | Echols | 43 min |
| May 24, 12:06 PM EDT | Areal Flood Advisory | JAX | Camden | 114 min |
| May 24, 1:13 PM EDT | Special Weather Statement | JAX | Wayne | 17 min |
| May 24, 5:07 PM EDT | Special Weather Statement | JAX | Atkinson, Coffee | 38 min |
| May 24, 5:39 PM EDT | Special Weather Statement | JAX | Appling, Atkinson, Bacon, Coffee | 51 min |
| May 23, 8:35 PM EDT | Special Weather Statement | JAX | Suwannee | 40 min |
| May 23, 8:39 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 51 min |
| May 23, 9:18 PM EDT | Special Weather Statement | JAX | Columbia | 42 min |
| May 23, 9:28 PM EDT | Special Weather Statement | JAX | Nassau | 47 min |
| May 23, 9:53 PM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Suwannee | 3 hr |
| May 24, 12:30 AM EDT | Special Weather Statement | JAX | Clay | 45 min |
| May 24, 12:51 AM EDT | Special Weather Statement | JAX | Duval | 39 min |
| May 24, 3:13 AM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| May 24, 3:16 AM EDT | Special Weather Statement | JAX | Clay | 44 min |
| May 24, 3:43 AM EDT | Severe Thunderstorm Warning | JAX | Alachua, Clay, Putnam | 47 min |
| May 24, 4:25 AM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 50 min |
| May 24, 4:58 AM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 20 min |
| May 24, 4:59 AM EDT | Special Marine Warning | JAX | 61 min | |
| May 24, 5:47 AM EDT | Special Weather Statement | JAX | Putnam | 43 min |
| May 24, 6:14 AM EDT | Special Weather Statement | JAX | Putnam | 46 min |
| May 24, 6:18 AM EDT | Tornado Warning | JAX | Putnam, Saint Johns | 27 min |
| May 24, 6:44 AM EDT | Tornado Warning | JAX | Saint Johns | 31 min |
| May 24, 6:49 AM EDT | Special Marine Warning | JAX | 56 min | |
| May 24, 7:04 AM EDT | Special Weather Statement | JAX | Flagler | 41 min |
| May 24, 7:46 AM EDT | Special Marine Warning | JAX | 89 min | |
| May 24, 8:09 AM EDT | Special Weather Statement | JAX | Saint Johns | 51 min |
| May 24, 8:36 AM EDT | Special Weather Statement | JAX | Putnam | 39 min |
| May 24, 8:56 AM EDT | Areal Flood Advisory | JAX | Putnam | 3 hr |
| May 24, 8:58 AM EDT | Special Weather Statement | JAX | Saint Johns | 47 min |
| May 24, 9:23 AM EDT | Severe Thunderstorm Warning | JAX | Putnam | 37 min |
| May 24, 9:29 AM EDT | Tornado Warning | JAX | Putnam | 31 min |
| May 24, 9:47 AM EDT | Tornado Warning | JAX | Saint Johns | 28 min |
| May 24, 10:07 AM EDT | Tornado Warning | JAX | Saint Johns | 23 min |
| May 24, 10:09 AM EDT | Special Marine Warning | JAX | 51 min | |
| May 24, 10:39 AM EDT | Special Weather Statement | JAX | Saint Johns | 51 min |
| May 24, 10:49 AM EDT | Special Marine Warning | JAX | 116 min | |
| May 24, 11:37 AM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 38 min |
| May 24, 12:11 PM EDT | Special Weather Statement | JAX | Duval | 49 min |
| May 24, 12:18 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 42 min |
| May 24, 12:42 PM EDT | Special Marine Warning | JAX | 93 min | |
| May 24, 12:52 PM EDT | Special Weather Statement | JAX | Clay, Duval | 38 min |
| May 24, 1:19 PM EDT | Areal Flood Warning | JAX | Duval, Nassau | 3 hr |
| May 24, 1:19 PM EDT | Special Weather Statement | JAX | Duval, Saint Johns | 26 min |
| May 24, 1:24 PM EDT | Special Marine Warning | JAX | 2 hr | |
| May 24, 1:40 PM EDT | Special Weather Statement | JAX | Alachua, Clay, Flagler, Marion, Putnam, Saint Johns | 65 min |
| May 24, 1:52 PM EDT | Areal Flood Advisory | JAX | Baker, Bradford, Clay, Duval, Saint Johns, Union | 3 hr |
| May 24, 2:44 PM EDT | Special Weather Statement | JAX | Clay, Flagler, Marion, Putnam, Saint Johns | 46 min |
| May 24, 3:25 PM EDT | Special Weather Statement | JAX | Flagler, Putnam, Saint Johns | 35 min |
| May 24, 3:27 PM EDT | Special Marine Warning | JAX | 93 min |
Nearby
Tornado Warnings in Florida, 2017Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.